# SDR REXA201906200918

- Difficulty date: June 2, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 29,954 hours, 27,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF LBL 9 HAS CORROSON JUST FWD OF FS 621, IN THE CARGO BAY.  REMOVED AND REPLACED SEAT TRACK IAW CRJ 200 AMM 53-00-49
